MAUDE Adverse Event Report: XTRALLUX, LLC XTRALLUX; HAIR REGROWTH CAP - PHOTOBIOMODULATING DEVICE

XTRALLUX, LLC XTRALLUX; HAIR REGROWTH CAP - PHOTOBIOMODULATING DEVICE
Model Number XTRALLUX SUPER PLUS
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/03/2025, xtrallux received communication from a patient claiming that the device was getting hot on the patient's head.
 
Additional Manufacturer Narrative
The subject device was returned for investigation and the reported issue was unable to be replicated.However, there was user-inflicted damage to the laser dome cable and receptacle.The ifu, which was reviewed by the fda through the 510k submission process, states the operation conditions of the device including the temperature range and advises users to keep the device in normal operating conditions for at least 6 hours prior to charging until device is cool to the touch after any extreme conditions during storage or transport.It is unclear if the user had the device in extreme conditions prior to use that may have contributed to the reported event.The ifu also provides setup, power pack charging, and operational instructions.The user was referred to the ifu to follow storage and operational temperatures in case this contributed to the alleged heat generation.The ifu also instructs users that in the event of a malfunction to disconnect the device from the electrical source and contact xtrallux.The device's risk assessment captures the relative risk and has determined it to be acceptable.

Brand Name
XTRALLUX
Common Device Name
HAIR REGROWTH CAP - PHOTOBIOMODULATING DEVICE
Manufacturer (Section D)
XTRALLUX, LLC
7260 nw 58 street
miami FL 33166
Manufacturer (Section G)
XTRALLUX, LLC
7260 nw 58 street
miami FL 33166
Manufacturer Contact
frances pina-brea
7260 nw 58 street
miami, FL 33166
MDR Report Key23711964
Report Number3025432379-2025-00007
Device Sequence Number10401505
Product Code OAP
UDI-Device Identifier00860007783418
UDI-Public(01)00860007783418
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K222364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberXTRALLUX SUPER PLUS
Device Lot NumberXSR231200055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown